The geometry of nondegeneracy conditions in completely integrable systems (corrected version of fascicule 4, volume XIV, 2005, p. 705-719)
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 15 (2006) no. 2, pp. 383-397.

Dans les théorèmes de type K.A.M., on doit imposer des conditions de non-dégénérescence pour assurer que l’ensemble des tores diophantiens a une grande mesure. Elles sont habituellement présentées en coordonnées actions, mais il est possible d’en donner une formulation géométrique en considérant des systèmes complètement intégrables définis par la donnée d’une fibration d’une variété symplectique par des tores lagrangiens et d’un Hamiltonien constant sur les fibres. Dans cet article, nous donnons une définition géométrique de différentes conditions de non-dégénérescence, nous montrons les différentes relations d’implication qui existent entre elles, et nous montrons l’unicité de la fibration pour les Hamiltoniens non-dégénérés.

Nondegeneracy conditions need to be imposed in K.A.M. theorems to insure that the set of diophantine tori has a large measure. Although they are usually expressed in action coordinates, it is possible to give a geometrical formulation using the notion of regular completely integrable systems defined by a fibration of a symplectic manifold by lagrangian tori together with a Hamiltonian function constant on the fibers. In this paper, we give a geometrical definition of different nondegeneracy conditions, we show the implication relations that exist between them, and we show the uniqueness of the fibration for non-degenerate Hamiltonians.

@article{AFST_2006_6_15_2_383_0,
     author = {Roy, Nicolas},
     title = {The geometry of nondegeneracy conditions in completely integrable systems (corrected version of fascicule 4, volume {XIV,} 2005, p.~705-719)},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {383--397},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 15},
     number = {2},
     year = {2006},
     doi = {10.5802/afst.1125},
     mrnumber = {2244221},
     zbl = {1092.37033},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/afst.1125/}
}
TY  - JOUR
AU  - Roy, Nicolas
TI  - The geometry of nondegeneracy conditions in completely integrable systems (corrected version of fascicule 4, volume XIV, 2005, p. 705-719)
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2006
DA  - 2006///
SP  - 383
EP  - 397
VL  - Ser. 6, 15
IS  - 2
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://www.numdam.org/articles/10.5802/afst.1125/
UR  - https://www.ams.org/mathscinet-getitem?mr=2244221
UR  - https://zbmath.org/?q=an%3A1092.37033
UR  - https://doi.org/10.5802/afst.1125
DO  - 10.5802/afst.1125
LA  - en
ID  - AFST_2006_6_15_2_383_0
ER  - 
Roy, Nicolas. The geometry of nondegeneracy conditions in completely integrable systems (corrected version of fascicule 4, volume XIV, 2005, p. 705-719). Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 15 (2006) no. 2, pp. 383-397. doi : 10.5802/afst.1125. http://www.numdam.org/articles/10.5802/afst.1125/

[1] Arnol’d, V. I. A theorem of Liouville concerning integrable dynamics, Siberizn Math. J., Volume 4 (1963), pp. 471-474 | MR 147742 | Zbl 0189.24401

[2] Bruno, A. D. Local Methods in nonlinear differential equations, Springer-Verlag, 1989 | MR 993771 | Zbl 0674.34002

[3] Dixmier, J. Topologie Générale, Presses Universitaires de France, 1981 | MR 637202 | Zbl 0449.54001

[4] Duistermaat, J. J. Global action-angle coordinates, Comm. Pure App. Math., Volume 32 (1980), pp. 687-706 | MR 596430 | Zbl 0439.58014

[5] Kolmogorov, A. N. On conservation of conditionally periodic motions for a small change in Hamilton’s function, Dokl. Akad. Nauk. SSSR, Volume 98 (1954) no. 4, pp. 527-530 | MR 68687 | Zbl 0056.31502

[6] Liouville, J. Note sur l’intégration des équations différentielles de la dynamique, J. Math. Pure App., Volume 20 (1855), pp. 137-138

[7] Mineur, H. Réduction des systèmes mécaniques à n degrés de libertés admettant n intégrales premières uniformes en involution aux systèmes à variables séparées, J. Math. Pure Appl., Volume 15 (1936), pp. 221-267 | Zbl 0015.32401

[8] Rüssmann, H. Nondegeneracy in the perturbation theory of integrable dynamical systems, Number theory and dynamical systems (York, 1987) (Lecture Note Ser.), Volume 134, London Math. Soc., Cambridge, 1989, pp. 5-18 | MR 1043702 | Zbl 0689.34039

[9] Weinstein, A. Symplectic manifolds and their lagrangian subamnifolds, Adv. in Math., Volume 6 (1971), pp. 329-346 | MR 286137 | Zbl 0213.48203

[10] Weinstein, A. Lagrangian submanifolds and hamiltonian systems, Ann. of Math., Volume 98 (1973), pp. 377-410 | MR 331428 | Zbl 0271.58008

Cité par Sources :